Logo - International Journal of Pharmaceutical Compounding

Case Report: Testosterone Supplementation in a Vasectomy Patient

Author(s):  Jagodzinski Pat

Issue:  Mar/Apr 1999 - Compounding for Men's Health
View All Articles in Issue

Abstract:  A 36-year-old patient began showing signs of decreased testosterone several months after a vasectomy. He was started on 5 mg of testosterone in methylcellulose capsules twice a day. After 3 days of treatment, the patient was completely relieved of nocturia. Two months after beginning treatment, the patient reported that all symptoms were approximately 50% better. The patient is continuing treatment, with testosterone levels tested every 3 months.

Related Keywords: vasectomy, frequent urination, nocturia, dribbling, decreased libido, lack of enery, testicular pain, irritability

Related Categories: HRT, CASE REPORTS

Purchase this article for download in electronic PDF format from IJPC at for $35 at:
http://www.ijpc.com/Products/ProductAddToCart.cfm?PID=660

Search the entire IJPC archive by keyword, topic, or issue at:
http://ijpc.com/Products